Translator Disclaimer
July 2015 Geometric properties of rank one asymptotically harmonic manifolds
Gerhard Knieper, Norbert Peyerimhoff
J. Differential Geom. 100(3): 507-532 (July 2015). DOI: 10.4310/jdg/1432842363

Abstract

In this article we consider asymptotically harmonic manifolds which are simply connected complete Riemannian manifolds without conjugate points such that all horospheres have the same constant mean curvature $h$. We prove the following equivalences for asymptotically harmonic manifolds $X$ under the additional assumption that their curvature tensor together with its covariant derivative are uniformly bounded: (a) $X$ has rank one; (b) $X$ has Anosov geodesic flow; (c) $X$ is Gromov hyperbolic; (d) $X$ has purely exponential volume growth with volume entropy equals $h$. This generalizes earlier results by G. Knieper for noncompact harmonic manifolds and by A. Zimmer for asymptotically harmonic manifolds admitting compact quotients.

Citation

Download Citation

Gerhard Knieper. Norbert Peyerimhoff. "Geometric properties of rank one asymptotically harmonic manifolds." J. Differential Geom. 100 (3) 507 - 532, July 2015. https://doi.org/10.4310/jdg/1432842363

Information

Published: July 2015
First available in Project Euclid: 28 May 2015

zbMATH: 1327.53052
MathSciNet: MR3352797
Digital Object Identifier: 10.4310/jdg/1432842363

Rights: Copyright © 2015 Lehigh University

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.100 • No. 3 • July 2015
Back to Top